Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 17, NWS Birmingham, AL

April 15, 2018Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 15, 2018, 8:44 AM CDT for Greene County, Hale County, Marengo County, Alabama. It took effect at Apr 15, 2018, 10:21 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 8:44 AM CDT (13:44 UTC)
In effect from
Apr 15, 2018, 10:21 PM CDT
Expired
Apr 19, 2018, 7:31 AM CDT
In force
3 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1). The gauge peaked at 96.27 ft at Apr 14, 2018, 10:00 PM CDT.

actionminormoderate909510004/1504/1604/1704/1804/1904/20
Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

087 
WGUS44 KBMX 151344
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
844 AM CDT Sun Apr 15 2018

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Black Warrior River At Selden Lock and Dam Affecting Greene...Hale 
  and Marengo Counties.

.Heavy rainfall over the past 24 hours has produced rises to the Black
Warrior At Seldon Lock and Dam. A flood warning is now in effect for 
The Black Warrior River at Selden Lock and Dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-160144-
/O.NEW.KBMX.FL.W.0017.180416T0321Z-180419T0508Z/
/WLDA1.1.ER.180416T0321Z.180417T0600Z.180418T1708Z.NO/
844 AM CDT Sun Apr 15 2018

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Black Warrior River At Selden Lock and Dam.
* from this evening to late Wednesday night...or until the Warning is
  cancelled.
* At  7:15 AM Sunday The stage Was 80.5 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 96.2 feet by early Tuesday morning. The river will fall 
  below flood stage by early Wednesday afternoon.
* Impact...At 98.0 feet...Some cabins and trailers along the river 
  begin to flood.

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
9 follow-up statements
369 
WGUS84 KBMX 160204
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
904 PM CDT Sun Apr 15 2018


...The flood warning continues for the Black Warrior River at Selden 
Lock and Dam...

.Heavy weekend rain is resulting in water level rises along the 
Black Warrior River. The Selden Lock and Dam river point is forecast 
to crest in minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by [  ] morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-161404-
/O.EXT.KBMX.FL.W.0017.180416T0611Z-180419T1700Z/
/WLDA1.1.ER.180416T0611Z.180417T0600Z.180419T0500Z.NO/
904 PM CDT Sun Apr 15 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late tonight to Thursday afternoon...or until the warning is 
  cancelled.
* At  8:15 PM Sunday the stage was 86.7 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage after midnight tonight  and 
  continue to rise to near 95.7 feet by Tuesday morning. The river 
  will fall below flood stage by early Thursday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
554 
WGUS84 KBMX 161244
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
744 AM CDT Mon Apr 16 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Rises continue along the lower Black Warrior River...and a flood 
warning remains in effect at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued later this morning.

&&

ALC063-065-091-170044-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T2120Z/
/WLDA1.1.ER.180416T1226Z.180418T0600Z.180419T0920Z.NO/
744 AM CDT Mon Apr 16 2018

...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At  7:15 AM Monday the stage was 90 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Continue to   rise to near 94.8 feet by early Wednesday
  morning. The river will fall below flood stage by early Thursday
  morning.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will occur in the area. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
689 
WGUS84 KBMX 161356
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
856 AM CDT Mon Apr 16 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Levels continue to rise along the lower Black Warrior River...
and a flood warning remains in effect at Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-170155-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1500Z/
/WLDA1.1.ER.180416T1220Z.180417T1200Z.180419T0300Z.NO/
856 AM CDT Mon Apr 16 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At 8:15 AM Monday the stage was 90.3 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 94.1 feet by 
  Tuesday morning. The river will fall below flood stage Wednesday 
  night.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will occur in the area. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
163 
WGUS84 KBMX 170059
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
759 PM CDT Mon Apr 16 2018


...The flood warning continues for the Black Warrior River at Selden 
Lock and Dam...

Heavy weekend rain has resulted in water rises along the Black 
Warrior River. A gradual climb continues to be indicated by recent 
observations, and the Selden Lock and Dam river point remains in 
minor flood. The latest forecast calls for a crest on Tuesday before 
a gradual fall to below minor flood stage early Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-171259-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1720Z/
/WLDA1.1.ER.180416T1220Z.180417T1800Z.180419T0520Z.NO/
759 PM CDT Mon Apr 16 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At  7:15 PM Monday the stage was 92.2 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 93.2 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  early Thursday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
526 
WGUS84 KBMX 171333
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
833 AM CDT Tue Apr 17 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.The Black Warrior River is nearing crest at Selden Lock and Dam...
and the flood warning remains in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-180132-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1851Z/
/WLDA1.1.ER.180416T1220Z.180418T0000Z.180419T0651Z.NO/
833 AM CDT Tue Apr 17 2018

...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:15 AM Tuesday the stage was 93.3 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 93.6 feet by this
  evening. The river will fall below flood stage early Thursday 
  morning.
* Impact...At 94 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands will continue until 
  the river recedes below flood stage. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
887 
WGUS84 KBMX 180113
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
813 PM CDT Tue Apr 17 2018


...The flood warning continues for the Black Warrior River at Selden 
Lock and Dam...

Heavy weekend rain has resulted in water rises along the Black 
Warrior River. The latest observations indicate a near leveling of 
water levels, and the Selden Lock and Dam river point appears to be 
very near its crest. A gradual decline in water levels is forecast 
to begin Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-181313-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1536Z/
/WLDA1.1.ER.180416T1220Z.180417T2200Z.180419T0336Z.NO/
813 PM CDT Tue Apr 17 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At  7:15 PM Tuesday the stage was 93.4 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall to below flood stage by 
  tomorrow late evening .
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
906 
WGUS84 KBMX 181437
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
937 AM CDT Wed Apr 18 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

Rises continue on the Black Warrior River at Selden Lock and
Dam due to heavy rainfall that occurred over the past week.
Water levels continue to decline this morning, and are expected
to fall below flood stage overnight tonight through early Thursday
morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-190236-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1930Z/
/WLDA1.1.ER.180416T1220Z.180417T2200Z.180419T0730Z.NO/
937 AM CDT Wed Apr 18 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday afternoon...or until the warning is cancelled.
* At  9:15 AM Wednesday the stage was 92.3 feet. 
* Flood stage is 90 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight .
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
442 
WGUS84 KBMX 190117
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
817 PM CDT Wed Apr 18 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

As of 7PM Wednesday, the Black Warrior River at Selden Lock remained 
just above minor flood stage, though observations show water levels 
are steadily falling. The river should fall below minor flood stage 
tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-191316-
/O.EXT.KBMX.FL.W.0017.000000T0000Z-180419T1608Z/
/WLDA1.1.ER.180416T1220Z.180417T2200Z.180419T0408Z.NO/
817 PM CDT Wed Apr 18 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At  7:15 PM Wednesday the stage was 90.6 feet. 
* Flood stage is 90.0 feet. 
* Forecast...The river will continue to fall to below flood stage 
  tonight.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
611 
WGUS84 KBMX 191231
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
731 AM CDT Thu Apr 19 2018


...The flood warning is cancelled for the Black Warrior River At 
Selden Lock and Dam...

.Levels have fallen below flood stage and Selden Lock and Dam...
and the flood warning is no longer in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the last statement issued for this event.

&&

ALC063-065-091-191301-
/O.CAN.KBMX.FL.W.0017.000000T0000Z-180419T1608Z/
/WLDA1.1.ER.180416T1220Z.180417T2200Z.180419T0433Z.NO/
731 AM CDT Thu Apr 19 2018

The Flood Warning is cancelled for
  The Black Warrior River At Selden Lock and Dam.
* At 7:15 AM Thursday the stage was 88.9 feet. 
* Flood stage is 90 feet. 
* Fell below flood stage at 11:33 PM Wednesday.
* Forecast...The river will continue to fall the next few days.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 15, 5:46 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 15, 5:46 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
546 AM CDT Sun Apr 15 2018

.UPDATE...
For Updated Wind Advisory Start Time.

&&

.SHORT TERM...
Today and Tonight

The cold front is now beginning to work through the area.
Temperatures behind the front are in the 40s with 50s and 60s
ahead the front. Meanwhile, ahead of the front, moderate to heavy
rainfall will continue across the eastern half of the area. The
rain is almost done in the flash flood area and will let that
expire at 5 AM. The line of showers and storms are now moving at
enough of a pace to keep the rest of the area from receiving the
amount of rain the western half did. Most of the rain will move
out of the area by Noon as the upper low begins to swing through.
This will help aide in the increase of winds and could generate a
few light showers or drizzle across the north and east. Will go
ahead and issue a wind advisory through 3Z for portions of the
area in response to the increased winds. Winds will calm down
some by 10pm but will stay up to around 7 to 10 mph overnight as
the cold air filters into the region. Temperatures tonight will
fall into the middle 30s in the north and upper 30s/low 40s in the
south. Dewpoints will be in the 30s as well. With the winds
staying up tonight, we will likely not have patchy or even
widespread frost. Can not rule out protected areas dropping even
further and could see isolated pockets of frost but not enough to
issue any advisory at this time.

16

.LONG TERM...
Monday through Sunday

High pressure will build Monday and remain through Tuesday night.
Lows on Tuesday morning will be chilly as well with 30s and 40s
possible. Will need to monitor this morning for potential frost as
winds will be calmer, but too early to issue any advisories here.

By Wednesday afternoon a cold front will begin to enter the area.
There should be just enough return to allow for some isolated to
scattered showers along and ahead of the front, but overall the
front will be moisture starved so amounts will be minimal at best.
Will stick with 20 to 30 PoPs for the front. High pressure then
builds back into the area for Thursday through Saturday. Our next
weather system should arrive sometime Saturday night into Sunday.
Models continue to flip flop on the strength of this system as
they have a hard time determining the depth of the cold air and
impact of the trough over the area. Would expect a few more days
of uncertainty until they begin to hopefully have a better
agreement or at least run to run consistency.

16

&&

.AVIATION...
12Z TAF Discussion.

Generally MVFR/IFR cigs behind the rain as it moves out. Some
improvement is not expected after 15Z. Main concern after 18Z
will be the strong winds as the main upper low moves through.
Winds reduce some to generally 8 to 10 kts after 3Z.

16

&&

.FIRE WEATHER...

Decreasing rain shower coverage during the morning, then windy in
the afternoon and evening hours. Drier Monday and Tuesday,
although windy on Monday as well. Fog should not be an issue on
Monday and Tuesday. There are no fire weather concerns at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  35  58  38  74 /  70  10   0   0   0
Anniston    58  35  59  39  74 /  80  10   0   0   0
Birmingham  57  39  61  42  77 /  40   0   0   0   0
Tuscaloosa  57  38  63  42  77 /  10   0   0   0   0
Calera      58  38  61  42  75 /  40   0   0   0   0
Auburn      61  39  60  42  73 / 100   0   0   0   0
Montgomery  61  39  64  43  77 /  60   0   0   0   0
Troy        62  40  64  43  76 /  80   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 10 PM CDT this evening for the following
counties: Autauga...Barbour...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Elmore...Etowah...Jefferson...Lee...Macon...Montgomery...Pike...
Randolph...Russell...Shelby...St. Clair...Talladega...Tallapoosa.

&&
Hazardous weather outlook, Apr 15, 5:45 AM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
545 AM CDT Sun Apr 15 2018

ALZ011>015-017>050-161345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
545 AM CDT Sun Apr 15 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Winds will be brisk through tonight as an upper level low swings
through. Winds of 15 to 25 mph with gusts up to 40 mph can be
expected this afternoon through 10 pm.

Due to heavy rainfall across the area, minor river flooding is
expected in the Tombigbee and Sucarnoochee River basins. Please
refer to river flood statements for the latest information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Due to heavy rainfall, minor river flooding is expected through
Wednesday in the Tombigbee and Sucarnoochee River basins.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected
at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:40 PM CDTSpecial Weather StatementBMXCherokee20 min
Apr 14, 7:49 PM CDTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Apr 14, 7:51 PM CDTAreal Flood AdvisoryBMXGreene, Sumter3 hr
Apr 14, 8:18 PM CDTAreal Flood AdvisoryBMXChilton6 hr
Apr 14, 8:50 PM CDTSpecial Weather StatementBMXDallas25 min
Apr 14, 9:13 PM CDTSpecial Weather StatementBMXDallas47 min
Apr 14, 9:22 PM CDTFlash Flood WarningBMXDallas, Perry6 hr
Apr 14, 11:18 PM CDTAreal Flood AdvisoryBMXShelby6 hr
Apr 15, 3:36 AM CDTWind AdvisoryBMXAutauga, Barbour, Blount, Bullock, Calhoun, Chambers and 18 more18 hr
Apr 15, 8:41 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter48 hr
Apr 15, 8:52 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby12 hr
Apr 15, 8:52 AM CDTRiver Flood WarningBMXBibb, Dallas, Perry36 hr

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.